# SDR WX0A2021041273680

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 730
- Aircraft time: 70,320 hours, 26,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 835789
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 EXIT SIGNS LIGHTS INOP. / REMOVED AND REPLACED EMERGENCY BATTERY @ POSITION 11WL W/REF TO AMM 35-51-38 PB 401. OPS CHECK GOOD . OK FOR SERVICE."
